Previous |  Up |  Next

Article

Keywords:
meromorphic functions; uniqueness; weighted sharing; shared set
Summary:
With the aid of the notion of weighted sharing and pseudo sharing of sets we prove three uniqueness results on meromorphic functions sharing three sets, all of which will improve a result of Lin-Yi in Complex Var. Theory Appl. (2003).
References:
[1] Banerjee, A.: On a question of Gross. J. Math. Anal. Appl. 327 (2007), 1273-1283. DOI 10.1016/j.jmaa.2006.04.078 | MR 2280003 | Zbl 1115.30029
[2] Banerjee, A.: Some uniqueness results on meromorphic functions sharing three sets. Ann. Polon. Math. 92 (2007), 261-274. DOI 10.4064/ap92-3-5 | MR 2353890 | Zbl 1130.30027
[3] Banerjee, A.: Uniqueness of meromorphic functions that share three sets. Kyungpook Math. J. 49 (2009), 15-29. DOI 10.5666/KMJ.2009.49.1.015 | MR 2527369 | Zbl 1186.30033
[4] Banerjee, A., Mukherjee, S.: Uniqueness of meromorphic functions sharing two or three sets. Hokkaido Math. J. 37 (2008), 507-530. MR 2441935 | Zbl 1161.30017
[5] Banerjee, A., Mukherjee, S.: Weighted Sharing of Three Sets. (to appear) in Southeast Asian Bull. Math. MR 2593921
[6] Fang, M., Xu, W.: A note on a problem of Gross. Chinese J. Contemporary Math. 18 (1997), 395-402. MR 1485335
[7] Gross, F.: Factorization of meromorphic functions and some open problems. Proc. Conf. Univ. Kentucky, Leixngton, Ky (1976), Lect. Notes Math. 599 51-69, Springer, Berlin, 1977. DOI 10.1007/BFb0096825 | MR 0450529
[8] Hayman, W. K.: Meromorphic Functions. The Clarendon Press, Oxford (1964). MR 0164038 | Zbl 0115.06203
[9] Jank, G., Terglane, N.: Meromorphic functions sharing three values. Math. Pannon. 2 (1991), 37-46. MR 1149948 | Zbl 0747.30022
[10] Lahiri, I.: Value distribution of certain differential polynomials. Int. J. Math. Math. Sci. 28 (2001), 83-91. DOI 10.1155/S0161171201011036 | MR 1885054 | Zbl 0999.30023
[11] Lahiri, I.: Weighted sharing and uniqueness of meromorphic functions. Nagoya Math. J. 161 (2001), 193-206. MR 1820218 | Zbl 0981.30023
[12] Lahiri, I.: Weighted value sharing and uniqueness of meromorphic functions. Complex Var. Theory Appl. 46 (2001), 241-253. DOI 10.1080/17476930108815411 | MR 1869738 | Zbl 1025.30027
[13] Lahiri, I., Banerjee, A.: Uniqueness of meromorphic functions with deficient poles. Kyungpook Math. J. 44 (2004), 575-584. MR 2108462 | Zbl 1070.30015
[14] Lahiri, I., Banerjee, A.: Weighted sharing of two sets. Kyungpook Math. J. 46 (2006), 79-87. MR 2214802 | Zbl 1103.30017
[15] Lin, W. C., Yi, H. X.: Some further results on meromorphic functions that share two sets. Kyungpook Math. J. 43 (2003), 73-85. MR 1961610 | Zbl 1064.30023
[16] Lin, W. C., Yi, H. X.: Uniqueness theorems for meromorphic functions that share three sets. Complex Var. Theory Appl. 48 (2003), 315-327. MR 1972067 | Zbl 1038.30017
[17] Qiu, H., Fang, M.: A unicity theorem for meromorphic functions. Bull. Malaysian Math. Sci. Soc. 25 (2002), 31-38. MR 1984674 | Zbl 1185.30028
[18] Tohge, K.: Meromorphic functions covering certain finite sets at the same points. Kodai Math. J. 11 (1988), 249-279. DOI 10.2996/kmj/1138038877 | MR 0949132 | Zbl 0663.30024
[19] Yi, H. X.: Uniqueness of meromorphic functions and a question of Gross. Science China, Ser. A 37 (1994), 802-813. MR 1324763 | Zbl 0828.30014
[20] Yi, H. X.: On the uniqueness of meromorphic functions. Acta Math. Sinica 31 (1988), 570-576. MR 0963888 | Zbl 0679.30024
[21] Yi, H. X.: Meromorphic functions that share three sets. Kodai Math. J. 20 (1997), 22-32. DOI 10.2996/kmj/1138043717 | MR 1443362 | Zbl 0882.30019
[22] Yi, H. X.: Meromorphic functions that share one or two values II. Kodai Math. J. 22 (1999), 264-272. DOI 10.2996/kmj/1138044046 | MR 1700596 | Zbl 0939.30020
[23] Yi, H. X., Lin, W. C.: Uniqueness theorems concerning a question of Gross. Proc. Japan Acad. Ser. A 80 (2004), 136-140. DOI 10.3792/pjaa.80.136 | MR 2094535 | Zbl 1112.30028
Partner of
EuDML logo